# SDR WRLA2009036

- Difficulty date: February 8, 2009
- Submitted: February 9, 2009
- Operation: Air carrier
- Aircraft: N273WA
- Make and model: Doug MD-11
- Aircraft serial: 48519
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: NRC6048508
- Condition: Damaged
- Location: Nr 2 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN TPE INSPECTION FOUND DENTS WITH DISBOND ON NR 2 RT SPOILER PANEL UPPER SURFACE.  REMOVED NR 2 RT SPOILER PANEL PER AMM 27-60-30-000-801.  REPLACED UPPER SKIN PANEL ON NR 2 RT PANEL  PER SRM VOL 1 57-10-00 FIG 79 REV 94.  REINSTALLED NR 2 RT SPOILER PANEL PER AMM 27-60-30-400-801.
